# SDR UPS08M53979

- Difficulty date: October 25, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC67412
- Condition: Eroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C AREA AT BOTTOM OF RT ELEVATOR AT O/B DAMPER HAS EROSION THRU COMPOSITE.  REMOVED EXTERIOR COATING, DAMAGED COMPOSITE AND REPAIRED RT O/B ELEVATOR L/E IAW UPS EO MD11-5520-31233-A, SAA EA 011-5512-01 -A1559, MD-11 SRM 55-90-00 AND MD-11 SRM 51-62-01.
